# SDR QXEA200400586

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,908 hours, 4,280 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudderr Trim
- Part time: 5,908 hours, 4,280 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ONT - FLIGHT 4099 - ON TAKEOFF ROLL, AND ON CLIMBOUT, THE RUDDER TRIM WAS OBSERVED TO MOVE APPROXIMATELY 25 PERCENT LEFT DEFLECTION.  ON BOTH OCCASIONS, IT DID NOT APPEAR THAT THE RUDDER ACTUALLY MOVED.  ALL MOVEMENT INDICATIONS WERE UNCOMMANDED WITH THE AUTO PILOT OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN CYCLED THE SHIPS POWER.  OPERATIONAL CHECKS OF THE RUDDER TRIM SYSTEM WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
